MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC EVOLVE STEM 5.5MM +4; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

WRIGHT MEDICAL TECHNOLOGY INC EVOLVE STEM 5.5MM +4; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Catalog Number 496S455
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the elbow joint replacement.The report details analysis provided for revision procedures performed until (b)(6) 2024.During the review of the report, it was identified that on a patient required revision surgery due to stiffness, which was not previously reported to the manufacturer.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.

Brand Name
EVOLVE STEM 5.5MM +4
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22738246
Report Number3010667733-2025-00898
Device Sequence Number9120858
Product Code KWI
UDI-Device Identifier00840420185914
UDI-Public00840420185914
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K991915
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number496S455
Device Lot Number1683836
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight90 KG